# SDR AALA202504219439

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 36,523 hours, 4,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FO REPORTS FLIGHT CREW REST ESCAPE HATCH STRAP IS MISSING. MAINTENANCE INSTALLED STRAP ON ESCAPE HATCH IN FLIGHT CREW REST IAW MM 25-51-52.
